Follow
John Cremona
John Cremona
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Algorithms for Modular Elliptic Curves Full Canadian Binding
JE Cremona
Cambridge University Press, 1997
12981997
Elliptic curve data
JE Cremona
http://www. maths. nott. ac. uk/personal/jec/ftp/data/INDEX. html, 2004
2062004
Systematics of bonding in non-icosahedral carbon clusters
PW Fowler, JE Cremona, JI Steer
Theoretica chimica acta 73, 1-26, 1988
1931988
Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields
JE Cremona
Compositio Mathematica 51 (3), 275-324, 1984
1371984
Efficient solution of rational conics
JE Cremona, D Rusin
Mathematics of Computation 72 (243), 1417-1442, 2003
1092003
Explicit n-descent on elliptic curves, I. Algebra
JE Cremona, TA Fisher, C O'Neil, D Simon, M Stoll
Walter de Gruyter 2008 (615), 121-155, 2008
1062008
Reduction of binary cubic and quartic forms
JE Cremona
LMS Journal of Computation and Mathematics 2 (1), 62-92, 1999
1031999
Visualizing Elements in the Shafarevich—Tate Group
JE Cremona, B Mazur
Experimental Mathematics 9 (1), 13-28, 2000
982000
Height difference bounds for elliptic curves over number fields
JE Cremona, M Prickett, S Siksek
Journal of Number Theory 116 (1), 42-68, 2006
742006
Minimisation and reduction of 2-, 3-and 4-coverings of elliptic curves
JE Cremona, TA Fisher, M Stoll
Algebra & Number Theory 4 (6), 763-820, 2010
722010
Computational mathematics with SageMath
P Zimmermann, A Casamayou, N Cohen, G Connan, T Dumont, L Fousse, ...
Society for Industrial and Applied Mathematics, 2018
692018
Finding all elliptic curves with good reduction outside a given set of primes
JE Cremona, MP Lingham
Experimental Mathematics 16 (3), 303-312, 2007
622007
Periods of cusp forms and elliptic curves over imaginary quadratic fields
JE Cremona, E Whitley
Mathematics of computation 62 (205), 407-429, 1994
601994
On the reduction theory of binary forms
M Stoll, JE Cremona
Walter de Gruyter GmbH & Co. KG 2003 (565), 79-99, 2003
552003
Classical invariants and 2-descent on elliptic curves
JE Cremona
Journal of Symbolic Computation 31 (1-2), 71-87, 2001
542001
The elliptic curve database for conductors to 130000
J Cremona
International Algorithmic Number Theory Symposium, 11-29, 2006
482006
Abelian varieties with extra twist, cusp forms, and elliptic curves over imaginary quadratic fields
JE Cremona
Journal of the London Mathematical Society 2 (3), 404-416, 1992
471992
Modular symbols for 1 (N) and elliptic curves with everywhere good reduction
JE Cremona
Mathematical Proceedings of the Cambridge Philosophical Society 111 (2), 199-218, 1992
471992
Computing the degree of the modular parametrization of a modular elliptic curve
JE Cremona
Mathematics of computation 64 (211), 1235-1250, 1995
431995
Some density results for negative Pell equations; an application of graph theory
JE Cremona, RWK Odoni
Journal of the London Mathematical Society 2 (1), 16-28, 1989
421989
The system can't perform the operation now. Try again later.
Articles 1–20